# SDR SWIA20240716618

- Difficulty date: June 18, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 20,293 hours, 11,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM#N162SY-5352 - DENT MEASURES 2.275" LONG X 1.164" WIDE X 0.025 DEEP. NOMINAL THICKNESS IS 0.0393" AND W/D IS 46.60. LOCATED EXTERNAL LH, ZONE 100, FCBS 53-10-00-004, FORWARD FUSELAGE SKIN PANEL, FR10 TO FR11, STRG15L TO STRG17L.      (C-CHECK RO 7/14/2024)    REPAIRED 2 EA DENTS BETWEEN FR 10-11 STGR 15L-17L. REF ETD2024-170-017737. NO WEIGHT AND BALANCE CHANGE REQUIRED DUE TO REPAIR PARTS WEIGHING LESS THAN 2.5 LBS.  SEE CONTINUATION FOR WORK PERFORMED.EXTERNAL LOW FREQUENCY EDDY CURRENT [*], NDT PART 6 TASK 51-06-00-250-806-A, THRESHOLD= 20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST, INTERVAL:  20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST.  THE EXTERNAL SDE SHALL BE ACCOMPLISHED BY MEANS OF A LOW FREQUENCY EDDY CURRENT (LFEC) IN ORDER TO DETECT A CRACK ON THE SKIN UNDER THE DOUBLER.  THIS IS AN ADDITIONAL AND SPECIFIC INSPECTION REQUIREMENT.
